# SDR 2007FA0001096

- Difficulty date: November 21, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N180AV
- Make and model: Piagio P180
- Aircraft serial: 1018
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 80446101403
- Condition: Chafed
- Location: Engine
- Part time: 6,059 hours, 3,703 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER RETURN LINE CHAFED AGAINST ENGINE MOUNT. DID NOT SHOW SIGNS OF CHAFING STATICALLY DURING ROUTINE INSPECTIONS, WAS CHAFING DURING FLIGHT. INSTALLED REDESIGNED OIL LINE THAT CANNOT COME IN CONTACT WITH MOUNT.  MFG DID NOT INFORM OPERATORS ABOUT REDESIGNED OIL LINE, P/N MS8000M300JF, SAID USE AS SPARE IN ILLUSTRATED PARTS CATALOG. ALSO INSTALLED NEW ENGINE MOUNT.
